Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

I've been off Accutane 2 months now not got any new cysts but alot of red marks on my back where they have been. My cheeks seem to go bright red in response to heat still I'm wondering if it could be Rosacea? anyone else get this after stopping Accutane. It really get's to me got a derm appointment next month so will metion it to him.

Share this post


Link to post
Share on other sites

flushing of the face is normal after accutane. I am pretty sure it's just one of those side effects that wear off slowly. My face still flushes at times, but it's already starting to be less.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×